MAUDE Adverse Event Report: TYRX, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC

TYRX, INC. TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtma1qq icd; 429878 lead; 6935m55 implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that four-month post replacement procedure were an absorbable antibacterial envelope was used, the patient developed a ¿possible infection¿.The cardiac resynchronization therapy defibrillator (crt-d) system was removed.No further patient complications have been reported as a result of this event.

Brand Name
TYRX ABSORBABLE ANTIBACTERIAL ENVELOPE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key9370986
Report Number3005619263-2019-00034
Device Sequence Number3229884
Product Code FTL
UDI-Device Identifier00763000101619
UDI-Public00763000101619
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2019
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot NumberR113068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR